Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 101426, 21 pages
http://dx.doi.org/10.1155/2012/101426
Research Article

Exponential Stabilization of Neutral-Type Neural Networks with Interval Nondifferentiable and Distributed Time-Varying Delays

W. Weera1,2 and P. Niamsup1,2

1Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
2Center of Excellence in Mathematics CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 18 September 2011; Revised 7 December 2011; Accepted 8 December 2011

Academic Editor: Ferhan M. Atici

Copyright © 2012 W. Weera and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of exponential stabilization of neutral-type neural networks with various activation functions and interval nondifferentiable and distributed time-varying delays is considered. The interval time-varying delay function is not required to be differentiable. By employing new and improved Lyapunov-Krasovskii functional combined with Leibniz-Newton’s formula, the stabilizability criteria are formulated in terms of a linear matrix inequalities. Numerical examples are given to illustrate and show the effectiveness of the obtained results.